Posted by Van (18.104.22.168) on August 20, 1999 at 11:37:45:
In Reply to: Can anyone help? posted by Darren on August 20, 1999 at 11:29:00:
I would be careful on verapamil (3) times/day at that dosage. I am on 360/day now, in middle of 3rd week. It takes a while to build up.
Q- did this doc identify you as "Cluster" or another, or is it your own conclusion? You might want to see another doc.
Some people with clusters do get relief from Zomig. Can't use with many other meds on same day you take it though. One ex is Imitrex--do not take Imitrex and Zomig on same day.
READ THE WARNINGS ON THOSE DRUGS AND INTERACTIONS WITH EACH OTHER. IF YOU DO NOT UNDERSTAND THEM, TALK TO YOUR PHARMACIST.
I do not have much experience with the other drugs you are on.
I would suggest you look at Prednisone. I can help, but it can also cause rebound. Main thing here is to use until verapamil begins to work for you--if it does at all, and that takes weeks to get into your system, even at 360 mg/day.
Post a Followup